# SDR SWAA2012032302511

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 26,253 hours, 15,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT LENS LOWER FORWARD CRACKED.  REMOVED AND REPLACED LENS PER MM.
